MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-06FS
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical has followed up with the parent on march 4, 5, 6, 9, 10, 16, and 17, 2026 requesting further information.Sensory medical requested the safety sheet to be returned for evaluation.The product has not been received for evaluation as of the writing of this investigation.The customer purchased an additional safety sheet for a replacement.On 240430m13 is the lot for the safety sheet.Review of manufacturing records confirm all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."openings in and between bed parts can entrap the head and the neck." page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required." page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." page 5 contains a parts list, which includes the locks and safety sheets.Page 11 instructs to secure the safety sheet zipper to the loop on the canopy with the lock to prevent the patient user from removing the sheet.Do not use the product without the safety sheets zipped and locked in place.Page 15 explains the key safety feature of the bed.The locks are provided to secure your safety sheet to the canopy and to secure your technology hub (or cloth cover if you're not using the technology hub) to the canopy.The s-clips are included to secure the canopy door zippers closed to prevent user elopement.Page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers.On page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The parent reported that the safety sheet zipper separated and her child eloped from the bed between the mattress and the canopy wall.The parent inspected the inside of the bed after the child eloped and discovered that the zipper had separated.After elopement, she attempted to unzip the zipper, it got stuck and the zipper pull tab broke off.The parent stated the issue happened approximately 1 ½ weeks prior to her reporting the event.She confirmed the locks were being used at the time of the event.The parent provided one photo of the safety sheet.Review of the photo cannot confirm the reported damage to the sheet.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24721246
Report Number3016541541-2026-00025
Device Sequence Number16023718
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-06FS
Device Lot Number240430M13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale